Almost a year ago now I slept with a girl who wanted to sleep with her leg up in my balls.. One night I let her do it, and immediately after I noticed a drop in my libido. I could hardly get an erection, I didn't have any morning wood for about a month, and for about 2 weeks my semen was watery and clear. I know that heat is bad for testicles (her leg felt pretty hot) which is why I didn't let her do it at first, but anyway, it seemed like a completely normal thing for her. My balls also seemed a lot smaller than before for a long time, though they seem to be returning more to normal now. So although I now have more or less normal semen (it still seems clearer than before) and morning movements, my libido is nothing like what it was before, and I can't really get interested in sex. It's been like walking around with a dead animal between my legs for the past year, my balls just feel numb as if they aren't even there, and I feel impotent and uninterested in and disconnected from life. I went to the doctor and they did a testicle scan and a hormone test, and both came back normal, except I have high prolactin which they said was due to stress. Now they're sending me to a psychaitrist. I'm aware that a lot/most of sexual arousal is in the mind, but the lack of sensation and libido seem so phyisical to me. I look at women in the street and try to remember what it was like to feel attracted to them. I also seem to have very little energy these days... What can I do?
Your problem seems to be more from a psychological than an organic cause.
The heat from someone’s leg cannot reduce the size of testicle and does not reduce the libido or orgasm of a man. This is also evident from the tests that were conducted by your doctor.
If your male hormone profile and ultrasound of scrotum are normal there is nothing to worry about. The only other investigation that you can opt for is a penile doppler study. If it turns out to be normal, your thoughts about a possible trauma/damage should certainly end there. Your doctor has done the right thing by referring you to a counsellor / Psychiatrist. Your Psychiatrist can prescribe certain medicines such as Tadalafil and provide counselling to boost up your confidence. I am sure you will feel normal with a couple of sessions with the doctor.
Hope that this information helps and hope that you will get better soon.
Thank you for using MedHelp's "Ask an Expert" Service, where we feature some of world's renowned medical experts in their fields. Millions have benefitted from our service to get personalized advice for them and for their loved ones.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.